# SDR ASOA2015022712310

- Difficulty date: February 7, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 15,439 hours, 10,074 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD CAP ANGLE CORRODED.  FOUND CORROSION TO BE OUT OF LIMITS IAW SRM 51-21-06-001-001-A01 AND SRM 53-21-23-101-001-A02.  REMOVED CAP ANGLE IAW SRM 51-42-06-001-001-A01.  DRILLED UP NEW CAP ANGLE IAW DWG SH670-31-825.  INSTALLED NEW CAP ANGLE IAW SRM 51-41-02-001-001-A01, & DWG SH670-31-825.
